# SDR DALA2015040202590

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2 LT AT STA Y=200, SM.  SECTION DAMAGE FROM BS Y=150 TO Y=307 WAS R & R IAW SRM 53-02, FIG 18, NEW SECTION OF LONGERON WAS ADJUSTED, DRILLED, TREATED & PAINTED IAW SRM 51-10-3, PAR 21 & 14, 51-10-1, 51-30-2 AND 51-30-5, AND 53-02, FIG 18.
